skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: One-dimensional alkali-doped C 60 chains encapsulated in BN nanotubes

Authors:
; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1099436
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review. B. Condensed Matter and Materials Physics
Additional Journal Information:
Journal Name: Physical Review. B. Condensed Matter and Materials Physics Journal Volume: 83 Journal Issue: 19; Journal ID: ISSN 1098-0121
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Koretsune, Takashi, Saito, Susumu, and Cohen, Marvin L. One-dimensional alkali-doped C60 chains encapsulated in BN nanotubes. United States: N. p., 2011. Web. doi:10.1103/PhysRevB.83.193406.
Koretsune, Takashi, Saito, Susumu, & Cohen, Marvin L. One-dimensional alkali-doped C60 chains encapsulated in BN nanotubes. United States. doi:10.1103/PhysRevB.83.193406.
Koretsune, Takashi, Saito, Susumu, and Cohen, Marvin L. Fri . "One-dimensional alkali-doped C60 chains encapsulated in BN nanotubes". United States. doi:10.1103/PhysRevB.83.193406.
@article{osti_1099436,
title = {One-dimensional alkali-doped C60 chains encapsulated in BN nanotubes},
author = {Koretsune, Takashi and Saito, Susumu and Cohen, Marvin L.},
abstractNote = {},
doi = {10.1103/PhysRevB.83.193406},
journal = {Physical Review. B. Condensed Matter and Materials Physics},
number = 19,
volume = 83,
place = {United States},
year = {Fri May 20 00:00:00 EDT 2011},
month = {Fri May 20 00:00:00 EDT 2011}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevB.83.193406

Citation Metrics:
Cited by: 1 work
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

The physics of boron nitride nanotubes
journal, November 2010

  • Cohen, Marvin L.; Zettl, Alex
  • Physics Today, Vol. 63, Issue 11, p. 34-38
  • DOI: 10.1063/1.3518210

Soft self-consistent pseudopotentials in a generalized eigenvalue formalism
journal, April 1990